Contact: +91-9711224068
Journal of Entomology and Zoology Studies
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2349-6800 | ISSN Online: 2320-7078

Journal of Entomology and Zoology Studies

2017, Vol. 5, Issue 6
Surgical management of recurrent perineal hernia using cone shaped polypropylene mesh in a dog

Ramesh Nanaboina, Rakesh Adepu and Srikanth Kandula

A case report of 8 year old, uncastrated Labrador male dog, weighing about 22 kgs was presented to the Veterinary Clinic with the condition of difficulty in urination and swelling on the left perineal region and the condition was diagnosed as the reducible hernia and corrected surgically by using cone shaped polypropylene mesh to avoid the recurrence.
Pages : 1434-1435 | 458 Views | 23 Downloads
How to cite this article:
Ramesh Nanaboina, Rakesh Adepu, Srikanth Kandula. Surgical management of recurrent perineal hernia using cone shaped polypropylene mesh in a dog. J Entomol Zool Stud 2017;5(6):1434-1435.
Journal of Entomology and Zoology Studies
Please use another browser.